IJPAM: Volume 63, No. 2 (2010)

THREE POSITIVE SOLUTIONS OF NONLINEAR
FIRST-ORDER BOUNDARY VALUE
PROBLEMS ON TIME SCALES

Wen Shu$^1$, Deng Chunhua$^2$
$^{1,2}$Faculty of Mathematics and Physics
Huaiyin Institute of Technology
Huaiyin, Jiangsu, 223003, P.R. CHINA
$^1$e-mail: [email protected]


Abstract.In this paper, existence criteria of three positive solutions to the following nonlinear first-order boundary value problem on time scales

\begin{displaymath}
\left\{
\begin{array}{l}
x^{\bigtriangleup }(t)=f(x(\sigm...
...T}}, \\ [8pt]
x(0)=\eta x(\sigma (T)),
\end{array}
\right.
\end{displaymath}

are established by using the fixed-point theorem due to Ren et al [18]. An example is also given to illustrate the main result.

Received: May 20, 2010

AMS Subject Classification: 26A33

Key Words and Phrases: time scale, boundary value problem, positive solution, fixed point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 2